Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Existence of interpolating functions of exponential type


Author: Richard F. DeMar
Journal: Trans. Amer. Math. Soc. 105 (1962), 359-371
MSC: Primary 41.10
DOI: https://doi.org/10.1090/S0002-9947-1962-0141920-6
MathSciNet review: 0141920
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas and R. C. Buck, Polynomial expansions of analytic functions, Springer-Verlag, Berlin, 1958. MR 0037346 (12:248f)
  • [2] R. C. Buck, Interpolation series, Trans. Amer. Math. Soc. 64 (1948), 283-298. MR 0029985 (10:693d)
  • [3] -, Integral valued entire functions, Duke Math. J. 15 (1948), 879-891. MR 0029984 (10:693c)
  • [4] -, On admissibility of sequences and a theorem of Pólya, Comment. Math. Helv. 27 (1953), 75-80. MR 0054706 (14:965f)
  • [5] -, On n-point expansions of entire functions, Proc. Amer. Math. Soc. 6 (1955). 793-796. MR 0072947 (17:356c)
  • [6] A. Gelfond, Interpolation et unicité des fonctions entières, Mat. Sb. (N.S.) 46 (1938), 115-147.
  • [7] G. Pólya, Über Lucken und Singularitaten von Potenzreihen, Math. Z. 29 (1929), 549-640. MR 1545027

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.10

Retrieve articles in all journals with MSC: 41.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0141920-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society